# SDR ASAA2021120236813

- Difficulty date: December 2, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 67,779 hours, 34,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Burned Out
- Location: Row 3l Ovhd Bin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #3 EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED LH#3 EMERGENCY LIGHT. OPS NORMAL.
